Functions continuous in the fine topology for the heat equation

Ivan Netuka; Luděk Zajíček

Časopis pro pěstování matematiky (1974)

  • Volume: 099, Issue: 3, page 300-306
  • ISSN: 0528-2195

How to cite


Netuka, Ivan, and Zajíček, Luděk. "Functions continuous in the fine topology for the heat equation." Časopis pro pěstování matematiky 099.3 (1974): 300-306. <>.

author = {Netuka, Ivan, Zajíček, Luděk},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {300-306},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Functions continuous in the fine topology for the heat equation},
url = {},
volume = {099},
year = {1974},

AU - Netuka, Ivan
AU - Zajíček, Luděk
TI - Functions continuous in the fine topology for the heat equation
JO - Časopis pro pěstování matematiky
PY - 1974
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 099
IS - 3
SP - 300
EP - 306
LA - eng
UR -
ER -


  1. G. Anger, Funktionalanalytiѕсhe Betraсhtungen bei Differentialgleiсhungen unter Verwendung von Methoden der Potentialtheorie I, Akademie-Verlag, Berlin, 1967. (1967) MR0230916
  2. H. Bauer, Нarmoniѕсhe Räume und ihre Potentialtheorie, Springer-Verlag, Berlin, 1966. (1966) MR0210916
  3. Ch. Berg, Quelqueѕ propriétéѕ de la topologie fine danѕ la théorie du potentiel et deѕ proсeѕѕuѕ ѕtandard, Вull. Sс. Math. 95 (1971), 27-31. (1971) MR0280733
  4. M. Brelot, On topologieѕ and boundarieѕ in potential theory, Springer-Verlag, Berlin, 1971. (1971) MR0281940
  5. C. Constantinescu, A. Cornea, Potential theory on harmoniс ѕpaсeѕ, Springer-Verlag, Berlin, 1972. (1972) MR0419799
  6. J. L. Doob, А probability approaсh to the heat equation, Tranѕ. Аmer. Мath. Soс. 80 (1955), 216-280. (1955) MR0079376
  7. B. Fugîede, The quaѕi topology aѕѕoсiated with a сountably ѕubadditive ѕet funсtion, Аnn. Inѕt. Fourier, 21 (1971), 123-169. (1971) MR0283158
  8. E. Hewitt, K. Stromberg, Real and abѕtraсt analyѕiѕ, Springer-Verlag, Berlin, 1969. (1969) MR0274666
  9. D. Preiss, Аppгoximate derívativeѕ and Baire сlaѕѕeѕ, Сzeсhoѕlovak Math. Ј. 21 (1971), 373-382. (1971) MR0286951

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.